# SDR SWAA2024052073268

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 664 Lbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BODY STA 663.75 AND LBL 8 AT CENTER WING BOX 2024-253364<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 22-JAN-25.;[02] TOOL USED: POWER PACK P/N FMK0007096 S/N PE0414/70786 DUE DATE: 20-MAY-24.MULTIMETER P/N FLUKE 87 S/N 37460122 DUE DATE: 28-NOV-24. THERMOMETER P/N 2278-20 S/N AE-410972 DUE DATE: 01-DEC-24.;[03] REPLACED NEW ANGLE BODY STA 663.75 AND LBL 8 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 144A7100 SHEET 61 REV.- SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED NEW ANGLE BODY STA 663.75 AND LBL 8 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 144A7100 SHEET 61 REV.-
